Search Encyclopedia:    
List of Topics Print This Page
 
< back

Vitiligo, drug induced

Vitiligo, drug induced
The white spots on this person's face have resulted from drug-induced vitiligo. Loss of melanin, the primary skin pigment, occasionally occurs as a result of medications, as is the case with this individual. The typical vitiligo lesion is flat (macular) and depigmented, but maintains the normal skin texture.

Review Date: 7/11/2012
Reviewed By: Kevin Berman, MD, PhD, Atlanta Center for Dermatologic Disease, Atlanta, GA. Review provided by VeriMed Healthcare Network. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M. Health Solutions, Ebix, Inc.

The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed physician should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. Copyright 2002 A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.


   
   

 

About UPHS   Contact Us   Site Map   Privacy Statement   Legal Disclaimer   Terms of Use

The University of Pennsylvania Health System, Philadelphia, PA 1-800-789-PENN © 2014, The Trustees of the University of Pennsylvania